# SDR AMTA200500900

- Difficulty date: October 16, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 233T3210300
- Part serial: D01383
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTING ONLY TURNS OFF IN ARMED POSITION.  RR PILOTS EMERGENCY LIGHT PANEL IAW MM.  OPS CHECK GOOD. (K)
